It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-28-2003, 04:56 AM   #1
Junior Member
(female)
 
Join Date: Feb 2003
Location: Ky.
Posts: 42
katiejc HB User
Unhappy I feel anxious after taking zoloft!

I am taking zoloft for anxiety, not depression.
I was started on 25mg, I'm now on 100 mg.
After I take the medication, I get real nervous feeling. Rapid heartbeat, like I wanna run a mile!
I hate the feeling! Does anyone else experience this?
I've tried paxil, prozac, celexa, some sort of side effect with all of them.
Since i don't suffer from depression, in my opinion, I don't think I even need them. Maybe ativan or something like that? I have been taking zoloft for about 2 yrs. now. I have been on the 100 mg. for 2 months. Just trying to get other opinions before my next Dr. visit. Also Ive gained 25 pounds from zoloft!
Thank you for any helpful replys!

 
Old 04-28-2003, 07:57 AM   #2
Senior Veteran
 
Join Date: Mar 2003
Posts: 1,019
Janik HB User
Post

I had similar side effects with Zoloft, only worse. I was trembling all the time and I started having panic attacks. Benzodiazepins are good anxiety medications. But be aware of the dependence potential they have. Some people have weird symptoms when they discontinue the benzos. Of course, if you taper off slowly there's no problem.

 
Sponsors Lightbulb
   
Old 04-28-2003, 09:31 AM   #3
Junior Member
 
Join Date: Jan 2003
Location: Redway,Ca. U.S.A.
Posts: 15
Snidely HB User
Post

I also had thatproblem with zoloft. Only mine happened the first time I took it, not after months or yrs. I thought I was going to have to go to the hospital it was so bad. It made me feel like jumping through a window or running through a wall. It lasted for about 2 hrs. The doc said if I could handle it for a couple weeks that it might go away once my body adjusts. I was like right you try it! I've tried other meds and have had other side effects also. I'm not currently on any meds. Kinda hoping that it will go away without them. Anyway good luck and I hope you feel better soon.

Albie

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
zoloft making me feel worse! Trixibel Anxiety 4 11-14-2008 08:49 AM
incredibly anxious twizliz Anxiety 2 08-14-2006 06:25 PM
does depression make you feel sick hyper79 Depression 4 07-28-2006 01:25 PM
i feel a little better, but i still need some help jaydel26 Panic Disorders 3 01-30-2006 06:01 PM
Is it natural to feel like this? D.L. Depression 4 12-04-2005 06:38 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



flamesabers (78), Phoenix (43), keenobserver (20), katlin09 (13), Diverdan8 (10), WhistleDixie (10), cuddles1 (9), neveragain444 (9), blessed824 (9), jennybyc (9)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (770), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 06:33 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!